# SDR AWXA200700349

- Difficulty date: March 7, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 18,291 hours, 7,063 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4218
- Condition: Failed
- Location: E/E Bay
- Part time: 24,440 hours, 9,415 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TPA - CREW DETECTED A SMOKE ODOR IN THE CABIN AND FLIGHT DECK. THE CREW DIVERTED TO TLH.  MX INSPECTED THE A/C AND DETERMINED IT WAS A BAD EXTRACT FAN (18HQ).  MX PLACED SYSTEM ON MEL.  THE FLIGHT CONTINUED.  A FUP WAS GENERATED TO REPLACE THE EXTRACT FAN (18HQ).  MX REPLACED THE FAN, OPS CHECK WAS GOOD.  MX CLEARED THE MEL.
